On quasimonotone increasing systems of ordinary differential equations.
Portugaliae mathematica, Tome 57 (2000) no. 1, pp. 35-43
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_2000__57_1_48535,
author = {Herzog, G.},
title = {On quasimonotone increasing systems of ordinary differential equations.},
journal = {Portugaliae mathematica},
pages = {35--43},
year = {2000},
volume = {57},
number = {1},
zbl = {0946.34006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2000__57_1_48535/}
}
Herzog, G. On quasimonotone increasing systems of ordinary differential equations.. Portugaliae mathematica, Tome 57 (2000) no. 1, pp. 35-43. http://geodesic.mathdoc.fr/item/PORMA_2000__57_1_48535/